MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jcrs.2006.10.072

Медицинская библиотека · Journal of cataract and refractive surgery · 2007

Anorexiant-induced transient myopia after myopic laser in situ keratomileusis.

Lee Woojin, Chang Jee Ho, Roh Kyu Hwa, Chung J K, Ohn Young Hoon

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of acute transient myopia associated with ciliochoroidal effusion induced by anorexiants. The patient had had myopic laser in situ keratomileusis 7 years earlier. Acute bilateral myopia associated with anterior chamber shallowing, intraocular pressure elevation, diffuse ciliochoroidal effusion, and perimacular retinal folds was relieved 14 days after discontinuation of anorexiant medications. Tropicamide and atropine were used to deepen the anterior chamber. Sympathomimetic drugs such as phendimetrazine and ephedrine are used as anorexiants and may induce transient myopia associated with ciliochoroidal effusion, shallow anterior chamber, and acute angle-closure glaucoma.

Для цитирования: Lee Woojin, Chang Jee Ho, Roh Kyu Hwa, Chung J K, Ohn Young Hoon. Anorexiant-induced transient myopia after myopic laser in situ keratomileusis.. Journal of cataract and refractive surgery. 2007. DOI: 10.1016/j.jcrs.2006.10.072.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.